Invariant measures for higher-rank hyperbolic abelian actions

Anatoly Katok, R. J. Spatzier

Research output: Contribution to journalArticle

79 Scopus citations

Abstract

We investigate invariant ergodic measures for certain partially hyperbolic and Anosov actions of ℝk, ℤk and ℤk+. We show that they are either Haar measures or that every element of the action has zero metric entropy.

Original languageEnglish (US)
Pages (from-to)751-778
Number of pages28
JournalErgodic Theory and Dynamical Systems
Volume16
Issue number4
StatePublished - Aug 1 1996

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Invariant measures for higher-rank hyperbolic abelian actions'. Together they form a unique fingerprint.

  • Cite this